MathSciNet Relay Station
MathSciNet bibliographic data
MR912211 (89e:35058) 35J65
García Azorero, J. P.; Peral Alonso, I. Existence and nonuniqueness for the $p$-Laplacian: nonlinear eigenvalues. Comm. Partial Differential Equations 12 (1987), no. 12, 1389–1430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement